# SDR FDEA202511142181

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Panel
- Part number: 141N831553
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FOUND AT L1 OPERATING MECHANSIM CAVITY STA 327 STR 14-15  COMPLIED WITH FEDEX EA # F-5310-T0385532 P1 TITLE: FUSELAGE-MAINFRAME-SECTION 41:   STUB FRAME INSTALLATION, L1 DOOR CUT OUT, STA 355, CONER PANEL, CRACK REPAIR
